Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

The $L^2$-index theorem for homogeneous spaces


Authors: Alain Connes and Henri Moscovici
Journal: Bull. Amer. Math. Soc. 1 (1979), 688-690
MSC (1970): Primary 22E45, 58G10; Secondary 22D25, 53C30, 57D30
MathSciNet review: 532554
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22E45, 58G10, 22D25, 53C30, 57D30

Retrieve articles in all journals with MSC (1970): 22E45, 58G10, 22D25, 53C30, 57D30


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1979-14670-6
PII: S 0273-0979(1979)14670-6